# SDR REXA2015040600378

- Difficulty date: April 6, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 23,295 hours, 20,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN EMER LIGHTS ARE ARMED THEY TURN ON IN THE MAIN CABIN.  R & R VOLTAGE SENSOR RELAY K1XD.  PERFORMED OPERATIONS CHECK IAW AMM CH 24-51-27.  OPERATIONS CHECKED GOOD.  NO NEW FAULTS NOTED.  SEE NRWC N73428 & SEE CONTINUATION CARDS 68314, 70801 & 68315 FOR DETAILS.
